MathSciNet Relay Station
MathSciNet bibliographic data
MR2075481 11F80 (11D41 11G30)
Ellenberg, Jordan S. Galois representations attached to $\Bbb Q$-curves and the generalized Fermat equation $A^4+B^2=C^p$. Amer. J. Math. 126 (2004), no. 4, 763–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement